# SDR AALA972259

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 999
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 47L IS CORRODED AT STA 999.  REMOVED CORRODED SECTION OF LONGERON AND SPLICED IN NEW LONGERON SECTION.  TST: 67,144.30 HOURS.  CYCLES, 25,370.  (X)
